# SDR CALA2013102292269

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 63,748 hours, 8,971 cycles
- Engine: Pwa PW40903
- Engine time: 66,279 hours, 9,191 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4903
- Part serial: 222023
- Condition: Surges
- Location: Nr 2
- Part time: 66,279 hours, 9,191 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2706-2 ENG 222023 CMC SENT MAINT MSG 71-60432 'RIGHT ENG HAS SURGED' IN CRUISE BUT NO FLIGHT CREW REPORT
